Alert archive / Nevada / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 4, NWS Elko, NV
NWS Elko, NV issued this severe thunderstorm warning at May 25, 2015, 1:09 PM PDT for Humboldt County, Nevada. It was in force for 16 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2015, 1:09 PM PDT (20:09 UTC)
- Expired
- May 25, 2015, 1:25 PM PDT
- In force
- 16 min
- Issued by
- NWS Elko, NV
- Area
- Storm-based polygon
County Humboldt County, NV
The radar
The Elko radar (KLRX), 150 km from the middle of the area, began a volume at 20:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Boise Airport, ID (KBOI), launched 12:00Z, 8.2 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -199 J/kg
- Mixed-layer LCL
- 1664 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 132 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
829 WUUS55 KLKN 252009 SVRLKN NVC013-252100- /O.NEW.KLKN.SV.W.0004.150525T2009Z-150525T2100Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ELKO NV 109 PM PDT MON MAY 25 2015 THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHEASTERN HUMBOLDT COUNTY IN NORTHWESTERN NEVADA... * UNTIL 200 PM PDT * AT 108 PM PDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MCDERMITT...AND MOVING SOUTHEAST AT 20 MPH. TORRENTIAL RAINFALL AND LOCALIZED FLOODING IS ALSO LIKELY. * LOCATIONS IMPACTED INCLUDE... MCDERMITT. RURAL NORTHEAST HUMBOLDT COUNTY...EAST OF U.S. HIGHWAY 95. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL... DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4186 11760 4197 11776 4200 11773 4200 11741 TIME...MOT...LOC 2008Z 296DEG 58KT 4197 11760 $$ TURNER
2 follow-up statements
082 WWUS55 KLKN 252019 SVSLKN SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 119 PM PDT MON MAY 25 2015 NVC013-252100- /O.CON.KLKN.SV.W.0004.000000T0000Z-150525T2100Z/ HUMBOLDT NV- 119 PM PDT MON MAY 25 2015 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM PDT FOR NORTHEASTERN HUMBOLDT COUNTY... AT 118 PM PDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 17 MILES EAST OF MCDERMITT...MOVING SOUTHEAST AT 20 MPH. LOCALIZED HEAVY RAIN AND FLOODING IS LIKELY. THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN HUMBOLDT COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL... DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4192 11769 4200 11768 4200 11741 4186 11760 TIME...MOT...LOC 2018Z 296DEG 58KT 4190 11740 $$ TURNER
903
WWUS55 KLKN 252025
SVSLKN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
125 PM PDT MON MAY 25 2015
NVC013-252034-
/O.CAN.KLKN.SV.W.0004.000000T0000Z-150525T2100Z/
HUMBOLDT NV-
125 PM PDT MON MAY 25 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HUMBOLDT COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED
BEFORE SEVERE LIMITS. THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
LAT...LON 4192 11769 4200 11768 4200 11741 4186 11760
TIME...MOT...LOC 2022Z 296DEG 58KT 4185 11727
$$
TURNERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Elko, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at May 25, 11:30 AM PDT, 1 hour 39 minutes earlier.
Area forecast discussion, May 25, 11:30 AM PDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ELKO NV 1130 AM PDT MON MAY 25 2015 .SYNOPSIS...SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS NEVADA TODAY THROUGH WEDNESDAY. WARMER AND DRIER WEATHER IS EXPECTED LATE THIS WEEK AND THIS WEEKEND. && .UPDATE...GIVEN RADAR TRENDS, AND BASED ON PERSISTENCE, INCREASED COVERAGE OF SHOWERS AND THUNDERSTORMS THROUGH THIS AFTERNOON, ESPECIALLY IN AND NEAR ELKO COUNTY. SOME STORMS WILL ONCE AGAIN BE STRONG, PRODUCING LOCALLY HEAVY FLOODING RAINFALL. SMALL HAIL AND FUNNEL CLOUDS ARE POSSIBLE. HAVE ALREADY RECEIVED A REPORT OF A CONFIRMED FUNNEL CLOUD NEAR JACKPOT THIS HOUR. TURNER && .PREV DISCUSSION... /ISSUED AT 239 AM / SYNOPSIS...A BREAK OF DRY WEATHER IS EXPECTED DURING THE MORNING HOURS OF MEMORIAL DAY...BEFORE SCATTERED THUNDERSTORMS DEVELOP ACROSS NORTHERN NEVADA MONDAY AFTERNOON. SHOWERS AND THUNDERSTORMS WILL CONTINUE TUESDAY AND WEDNESDAY...BEFORE DRIER AND WARMER WEATHER RETURNS THURSDAY AND FRIDAY. SHORT TERM...BIT OF A COMPLICATED PATTERN OVER WESTERN NORTH AMERICA THIS MORNING. LONG WAVE TROUGH OVER THE CONTINENT WITH A CLOSED 500 MB LOW OVER COLORADO AND ANOTHER OVER SOUTHERN BRITISH COLUMBIA. A DINKY LITTLE SHORT RIDGE BETWEEN THE TWO THIS MORNING OVER NEVADA IS KEEPING SKIES CLEAR FOR THE MOMENT. THE COLORADO LOW WILL FILL AND DRIFT EAST ALLOWING THE BC LOW TO DIG INTO THE GREAT BASIN THROUGH TUESDAY.DEEP LAYER RH WILL REMAIN IN PLACE OVER MOSTLY NORTHERN NEVADA BUT THE LOW LEVELS ARE UTTERLY DRIPPING. THERE IS MUD EVERYWHERE. EXPECTING THIS MICROLAYER RH TO ENABLE MORE CONVECTION THROUGH THE SHORT TERM FORECAST. IN SHORT...NO CHANGES TO FORECAST FOR SHOWER AND THUNDERSTORMS. IT'S GETTING HARD TO FIND NEW THINGS TO SAY IN INTERESTING WAYS. OH...ONE ADDITION. WITH CLEARING SKIES...SOME PATCHY FOG IS LIKELY THIS MORNING...MOSTLY IN STREAM VALLEYS AND PLACES THAT HAVE RECEIVED A LOT OF RECENT RAINS. TEMPS STAY ABOUT WHERE THEY'VE BEEN. ANY THUNDERSTORMS WILL PRODUCE HEAVY RAINS. SOME LOCAL FLOODING IS LIKELY. SMALL STREAMS WILL RUN HIGHER THAN NORMAL AND MAY EXCEED BANKFULL A LITTLE. LONG TERM...TUESDAY NIGHT THROUGH NEXT SUNDAY. THE FORECAST PERIOD COMMENCES WITH AN H5 LOW NEAR THE IDAHO/WASHINGTON BORDER AND A TROF EXTENDING INTO NEVADA. EXPECTING THE TROF TO DIG DEEPER INTO THE GREAT BASIN...ENABLING 700 MB AND 500 MB TEMPS TO DROP...POSSIBLY BRINGING SNOW TO IDAHO AND NE NEVADA...SPECIFICALLY THE HIGHEST PEAKS IN THE JARBIDGE WILDERNESS AREA AND THE RUBIES...IN ADDITION TO ANOTHER ROUND OF VALLEY SHOWERS AND ISOLATED TS. AS THE TROF AXIS MOVES INTO EASTERN NV WEDNESDAY NIGHT...SHOWERS WILL DECREASE FROM THE WEST. THE GFS ENSEMBLE MEAN FORECAST CONTINUES TO ADVERTISE A POSITIVE PNA PATTERN THIS FORECAST PERIOD. HIGH PRESSURE BUILDS ALONG THE WEST COAST ON THURSDAY...LEAVING NORTHWEST FLOW OVER THE LKN CWA. EXPECTING THE RIDGE TO BUILD OVER THE SILVER STATE AS THE WEEK UNFOLDS...RESULTING IN A WARMING AND DRYING TREND. FRIDAY AND SATURDAY WILL BE DRY AND MOST OF THE CWA WILL BE DRY ON SUNDAY. THE AFTERNOON TEMPERATURES IN ELKO AND WINNEMUCCA WILL BE BACK IN THE 80S FOR THE WEEKEND...WHICH WILL BE SLIGHTLY ABOUT NORMAL FOR THE LAST DAY IN MAY. APPARENTLY...MAY CAME IN LIKE A LION AND WILL GO OUT LIKE A LAMB. AVIATION...MORE SHOWERS AND AFTERNOON/EVENING THUNDERSTORMS WILL IMPACT THE TAF SITES THE ENSUING 24HR PERIOD. REMAIN OVER THE TAF SITES FOR THE NEXT 24 HR PERIOD. MVFR CIGS/VIS WILL BE POSSIBLE AT TIMES. THE ASOS AT KEKO HAS MEASURED PRECIP 9 DAYS IN A ROW...KWMC HAS MEASURED PRECIP 10 DAYS IN A ROW...KELY HAS MEASURED PRECIP 6 DAYS IN A ROW AND KTPH HAS MEASURED PRECIP 4 DAYS IN A ROW. EXPECT THIS WET AND UNSETTLED PATTERN TO HOLD THROUGH THURSDAY. FRIDAY SHOULD BE DRY. FIRE WEATHER... && .LKN WATCHES/WARNINGS/ADVISORIES... NONE. && 99/99
In the hours before
Local storm report, May 25, 11:04 AM PDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ELKO NV
1104 AM PDT MON MAY 25 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1136 AM FUNNEL CLOUD 5 W CONTACT 41.78N 114.85W
05/24/2015 ELKO NV PUBLIC
FUNNEL CLOUD REPORTED AND CONFIRMED THROUGH
PHOTO. LOCATION IS ESTIMATED OFF RADAR AND
WITNESS ACCOUNTS.
1154 AM FUNNEL CLOUD 1 SW ELKO 40.82N 115.78W
05/24/2015 ELKO NV PUBLIC
BRIEF FUNNEL CLOUD NEAR ELKO...VERIFIED
THROUGH NUMEROUS PHOTOS.
1237 PM HEAVY RAIN 2 WSW ELKO 40.82N 115.79W
05/24/2015 M1.01 INCH ELKO NV MESONET
VERY HEAVY RAIN FROM A THUNDERSTORM RESULTED
IN 0.81 INCHES IN 26 MINS...1.01 TOTAL RAIN.
MINOR STREET FLOODING WAS ALSO REPORTED.
0610 PM HAIL 5 E CARLIN 40.73N 116.03W
05/24/2015 U0.25 INCH ELKO NV PUBLIC
HAIL COVERED THE GROUND TO AN ESTIMATED
DEPTH OF 1.5 INCHES. MOTOR VEHICLE ACCIDENTS
WERE REPORTED...DUE TO THE HAIL. HAIL SIZE
IS UNKNOWN...BUT LIKELY UNDER ONE HALF INCH.
&&
NWS ELKO NV
IRIS SYSTEMSpecial weather statement, May 25, 11:12 AM PDT, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 1112 AM PDT MON MAY 25 2015 NVZ031-251900- NORTHERN ELKO COUNTY NV- 1112 AM PDT MON MAY 25 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ELKO COUNTY UNTIL NOON PDT... AT 1112 AM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 38 MILES NORTHEAST OF PARADISE VALLEY...MOVING EAST AT 20 MPH. DIME SIZE HAIL AND WIND GUSTS OF 45 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHWESTERN ELKO COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO MINOR FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4176 11701 4188 11701 4192 11651 4164 11661 TIME...MOT...LOC 1812Z 265DEG 18KT 4182 11693 JRM
Special weather statement, May 25, 11:22 AM PDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 1122 AM PDT MON MAY 25 2015 NVZ031-251845- NORTHERN ELKO COUNTY NV- 1122 AM PDT MON MAY 25 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ELKO COUNTY UNTIL 1145 AM PDT... AT 1119 AM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR JACKPOT...MOVING EAST AT 10 MPH. A FUNNEL CLOUD HAS BEEN SPOTTED WITH THIS STORM...ADDITIONAL FUNNEL CLOUDS WILL BE POSSIBLE. WIND GUSTS OF 45 TO 55 MPH AND SMALL HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... CONTACT. LAT...LON 4177 11446 4177 11477 4192 11478 4197 11447 TIME...MOT...LOC 1819Z 266DEG 9KT 4189 11468 JRM
Special weather statement, May 25, 12:22 PM PDT, 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ELKO NV 1222 PM PDT MON MAY 25 2015 NVZ030-251945- HUMBOLDT COUNTY NV- 1222 PM PDT MON MAY 25 2015 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HUMBOLDT COUNTY UNTIL 1245 PM PDT... AT 1222 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 8 MILES WEST OF VALMY...MOVING EAST AT 5 MPH. DIME SIZE HAIL AND WIND GUSTS OF 45 TO 55 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... VALMY AND LONE TREE MINE. THIS INCLUDES MILE MARKER 213 STONE HOUSE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 4069 11709 4069 11735 4079 11737 4088 11713 TIME...MOT...LOC 1922Z 257DEG 6KT 4076 11729 JRM
Special weather statement, May 25, 12:49 PM PDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
1249 PM PDT MON MAY 25 2015
NVZ031-252030-
NORTHERN ELKO COUNTY NV-
1249 PM PDT MON MAY 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ELKO COUNTY UNTIL
130 PM PDT...
AT 1248 PM PDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 21 MILES SOUTHWEST OF
OWYHEE TO 25 MILES SOUTHWEST OF MOUNTAIN CITY TO 19 MILES NORTHWEST
OF TUSCARORA...AND MOVING EAST AT 10 MPH.
DIME SIZE HAIL AND WIND GUSTS OF 45 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
WILSON RESERVOIR AND CHICKEN CREEK SUMMIT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
IF ON OR NEAR WILSON RESERVOIR...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER
NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
&&
LAT...LON 4184 11614 4153 11600 4143 11629 4155 11661
4165 11650 4177 11647
TIME...MOT...LOC 1948Z 267DEG 10KT 4172 11640 4168 11640 4153 11647
JRMSpecial weather statement, May 25, 1:02 PM PDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
102 PM PDT MON MAY 25 2015
NVZ030-252045-
HUMBOLDT COUNTY NV-
102 PM PDT MON MAY 25 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HUMBOLDT COUNTY
UNTIL 145 PM PDT...
AT 102 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
MCDERMITT...MOVING SOUTHEAST AT 10 MPH.
NICKEL SIZE HAIL AND WIND GUSTS OF 45 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
MCDERMITT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 4191 11744 4181 11766 4195 11777 4200 11779
4200 11756
TIME...MOT...LOC 2002Z 313DEG 10KT 4199 11768
JRMThe office that day
Everything else NWS Elko, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 5:51 PM PDT | Special Weather Statement | LKN | 39 min | |
| May 25, 11:12 AM PDT | Special Weather Statement | LKN | 48 min | |
| May 25, 12:22 PM PDT | Special Weather Statement | LKN | 23 min | |
| May 25, 12:49 PM PDT | Special Weather Statement | LKN | 41 min | |
| May 25, 1:02 PM PDT | Special Weather Statement | LKN | 43 min | |
| May 25, 1:46 PM PDT | Special Weather Statement | LKN | 44 min | |
| May 25, 2:13 PM PDT | Special Weather Statement | LKN | 47 min | |
| May 25, 2:17 PM PDT | Special Weather Statement | LKN | 43 min | |
| May 25, 2:36 PM PDT | Special Weather Statement | LKN | 39 min | |
| May 25, 3:10 PM PDT | Special Weather Statement | LKN | 50 min | |
| May 25, 3:42 PM PDT | Special Weather Statement | LKN | 48 min | |
| May 25, 3:43 PM PDT | Special Weather Statement | LKN | 47 min | |
| May 25, 4:21 PM PDT | Special Weather Statement | LKN | 39 min | |
| May 25, 4:30 PM PDT | Areal Flood Advisory | LKN | Humboldt | 3 hr |
Nearby
Severe Thunderstorm Warnings in Nevada, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.